# SDR DALA2018091705635

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,937 hours, 25,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON EMER LTS TEST FOUND ROWS 16, 17, 18INOP. FOUND BATTERY PACK M1695 INOP. R&R CHARGER & BATTERY PER AMM 33-51.
